# SDR QXEA200500101

- Difficulty date: January 16, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 7,704 hours, 8,239 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0203
- Condition: Failed
- Location: Zone 200
- Part time: 7,719 hours, 8,253 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE CLIMB FROM YEG, THE PRESSURIZATION FAILED.  THE CHECKLIST WAS FOLLOWED AND PRESSURIZATION WAS FOUND TO BE CONTROLLABLE IN MANUAL MODE.  MAINTENANCE INSPECTED THE AIRCRAFT AND DEFERRED THE AUTO PORTION OF THE PRESSURIZATION SYSTEM.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  SDR TO REMAIN OPEN PENDING CLEARANCE OF THE MEL.  *S/D*  MAINTENANCE REPLACED THE PRESSURE CONTROLLER.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
